# SDR SWIA201332597

- Difficulty date: January 16, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 23,650 hours, 19,805 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Paint
- Condition: Rough
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS SELECTED, EXPERIENCED SIGNIFICANT ROLL TO THE LEFT.  (FLT 1353  )FOUND RIDGES AT PAINT LINES ALONG FLAP AT TEFLON PAINT, SANDED LINES OFF TO CREATE AERODYNAMIC SMOOTH AREA IAW SRM.
